| Model Number |
M0066401040 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4) captures the reportable investigation results of corewire broken.Visual examination of the returned device revealed that the body was all stretched and the core wire was broken.The complaint was consistent with the reported event of unraveled guidewire.All compiled information on this investigation determines that the most probable cause is unintended use error caused or contributed to event since the evidence shows that there are no deviations regarding the manufacturing process of the device and the evidence of the event shows that the misuse of the device could have caused or contributed to the error.A dhr (device history record) review was performed and no deviation was found.
Event or Problem Description
It was reported to boston scientific corporation that an amplatz guidewire was used during an pcnl (percutaneous nephrolithotomy) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the guidewire unraveled.The procedure was completed with a new amplatz guidewire.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation results: corewire broken.